# SDR ASAA2016011014714

- Difficulty date: January 10, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 33,434 hours, 10,155 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKUP OCCURRED DURING POWER TRANSFER.  PERFORMED QRH PROCEDURE AND RESTORED SATCOM.  ACFT GROUNDED.  ACCOMPLISHED SATCOM SYSTEM TEST REF AMM 23-15-00-730-801. OPS TEST NORMAL ON BOTH SATCOM 1 AND 2.
